# SDR DALA2020091903127

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK EXTERNAL SKIN BETWEEN STRG 42L AND STRG 43L AND 4.5 INCH AHEAD OF FR 26 AT LOWER FUSELAGE (2 EA).  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN BETWEEN STR 42L AND STR 43L AND BETWEEN FR 23 TO FR 23 AT LOWER FUSELAGE, AS PER PRI 587690-14 REV O AND ER/A 587690-14 REV ORIGINAL.
